# SDR IXXA20140910027S

- Difficulty date: August 7, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380173
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AFT SIDE OF STRUT, LT & RT STIFFENERS CRACKED.  OLD STIFFENERS REMOVED.  NEW STIFFENERS FABRICATED IAW DWG 313T3380 & INSTALLED IAW SRM 51-40-02.  PROTECTIVE COATING APPLIED IAW SRM 51-20-01.
